MathSciNet Relay Station
MathSciNet bibliographic data
MR2197137 60G50 (60G10 60G17 60G40 60G51 91B28)
Doney, R. A.; Maller, R. A. Passage times of random walks and Lévy processes across power law boundaries. Probab. Theory Related Fields 133 (2005), no. 1, 57–70.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement